# SDR KCSA201205231098

- Difficulty date: May 23, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N795CK
- Make and model: Boeing 747251B
- Aircraft serial: 23111
- Aircraft time: 92,249 hours, 14,119 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 420 FUSELAGE FRAME WEB CRACKED ABOVE STR 14R.
